Mazzocco, Renzo; Romani, Giuliano
Symmetry and minimality properties for generalized ruled submanifolds
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994) , p. 1-8
Zbl 0831.53017 | MR 1320473
URL stable : http://www.numdam.org/item?id=RSMUP_1994__92__1_0

Bibliographie

[B-D-J] Barbosa J.M. - Dajczer M. - Jorge L.P., Mininal ruled submanifolds in spaces of constant curvature, Indiana Univ. Math. J., 33, n. 4 (1984), pp. 531-547. MR 749313 | Zbl 0544.53044

[CD-M-R] Cargagna D'Andrea A. - Mazzocco R. - Romani G., Some characterizations of 2-symmetric submanifolds in spaces of constant curvature, to appear on Czechoslovak Mathematical Journal. Zbl 0823.53022

[CD-R] Cargagna D'Andrea A. - Romani G., Generalized 2-symmetric submanifolds, Ann. Mat. Pura Appl. (IV), CLXI (1992), pp. 237-252. MR 1199655 | Zbl 0786.53033

[C-V] Chen B.Y. - Vanhecke L., Isometric, holomorphic and symplectic reflections, Geom. Dedicata, 29 (1989), pp. 259-277. MR 995302 | Zbl 0673.53035

[K-K] Kowalski O. - Külich I., Generalized symmetric submanifolds of Euclidean space, Math. Ann., 277 (1987), pp. 67-78. MR 884646 | Zbl 0614.53040

[M-R] Mazzocco R. - Romani G., Multihelicoids in standard spaces of constant curvature, Riv. Mat. Univ. Parma (5) 1 (1992), pp. 163-174. MR 1230607 | Zbl 0795.53053

1 [R] Romani G., N-symmetric submanifolds, Rend. Sem. Mat. Univ. Padova, 84 (1990), pp. 123-134. Numdam | MR 1101287 | Zbl 0721.53011

[S] Spivak M., A Comprehensive Introduction to Differential Geometry, Publish or Perish Inc., Boston (1975). Zbl 0306.53001